# SDR HEEA0013176

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 412075010111
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH ALL NEEDLES READ APPROXIMATELY 3% HIGH, ALSO HAVE STICKY OPERATION BELOW 20%.
